Posted by: Adele | 2009-04-01


Good day

I was on the 2 month injection for about 2 and a half years. On 06.03.2009 I went to the doctor to get a prescription to go on the pill as I want to get my cycle regular again. My next injection date was suppose to be on 12.03.2009 but my doctor said I can go immediately on the pil (Marvelon 150/30) and that I should start in the green section, which I did on 06.03.2009. I have been using the pil at the exact time each day since 06.03.2009. I am now in the section which says inactive pills but I am a bit worried as I have not started to bleed yet. I have 3 pills left to take and will then be going over to the second pack of Marvelon.

Is this normal and is my body only adjusting to the new contraceptive? How long does it usually take for a cycle to return to normal?

Have a lovely day

Kind regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

t can take several months for the injectable to wear out of your system, whether or not you take the Pill. This is probably what is happening.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.